Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/106836
Title: Repeated-root constacyclic codes of length 2ℓmpn
Authors: Chen, Bocong
Dinh, Hai Q.
Liu, Hongwei
Keywords: DRNTU::Science::Mathematics
Issue Date: 2014
Source: Chen, B., Dinh, H. Q., & Liu, H. (2015). Repeated-root constacyclic codes of length 2ℓmpn. Finite fields and their applications, 33, 137-159.
Series/Report no.: Finite fields and their applications
Abstract: For any different odd primes ℓ and p, structure of constacyclic codes of length 2ℓmpn over the finite field Fq of characteristic p and their duals is established in terms of their generator polynomials. Among other results, the characterization and enumeration of all linear complementary dual and self-dual constacyclic codes of length 2ℓmpn are obtained.
URI: https://hdl.handle.net/10356/106836
http://hdl.handle.net/10220/25132
ISSN: 1071-5797
DOI: 10.1016/j.ffa.2014.11.006
Schools: School of Physical and Mathematical Sciences 
Rights: © 2014 Elsevier Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Finite Fields and Their Applications, Elsevier Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [Article DOI: http://dx.doi.org/10.1016/j.ffa.2014.11.006].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Repeated-root.pdf400.8 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 10

38
Updated on May 29, 2024

Web of ScienceTM
Citations 10

35
Updated on Oct 27, 2023

Page view(s) 50

474
Updated on Jun 11, 2024

Download(s) 20

256
Updated on Jun 11, 2024

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.